# SDR CKSA97590

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT DOOR UNSAFE LIGHT CAME ON IN FLIGHT.  DOORS NOT LATCHED LIGHT ALSO ON.  CYCLED GEAR NO HELP.  FOUND BROKEN WIRE AT PIN 3 AT CANNON PLUG FOR DOOR SWITCH DOOR UNSAFE LIGHT OPS CHECKS GOOD IAW MM CHAPTER 52-12-1.
